| Model Number |
3507130MC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Code Available (3191)
| Date of Event |
12/20/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and / or reoperation: device migration.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year-old female patient underwent a breast augmentation revision with mentor memorygel, 130cc silicone breast implants which bilaterally have issue with capsular contracture baker grade iii after implantation.The issue was confirmed by the physician.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report is for the left side.
Additional Manufacturer Narrative
The manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Additional information received on 4/17/2020, indicated that after examination of the patient by the doctor: left breast has capsular contracture baker grade iv, and right baker grade is iii.Patient decided to just remove and replaced the left side with cat#:3507130mc, sn#: (b)(6), and left breast capsulectomy on (b)(6) 2020.This report is for the left side.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On (b)(6) 2020, additional information received, indicated that the date of explantation was on (b)(6) 2020 manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Device evaluation summary: the device was visually inspected and no apparent damage was found.Postoperative formation of a fibrous tissue capsule around a mammary prosthesis is a normal physiologic response to the implantation of a foreign object and occurs in all patients in varying degrees.In some cases, contracture of the fibrous capsule may occur.This phenomenon is referred to as capsular contracture.An investigation of the returned device was performed, and mentor could not uncover a device failure that we could connect to the reported medical symptoms.All the implants are 100% inspected before leaving the facility.There is no evidence that the issue is related with manufacturing.Manufacturer¿s reference number: (b)(4).